# SDR SWAA2015113046504

- Difficulty date: November 8, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 42,488 hours, 24,752 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED AT BS 540, STRINGER 23L.  REPAIRED STRINGER IAW SRM & DWG.
